| Model Number |
VTICM5_12.1 (-9.50/3.0/90) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4) manufacturer narrative comment: device revision (lens replaced or exchanged), removal, or reposition is identified in the labeling as a known potential adverse event following icl implantation.
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens rotation/repositioning was performed but this did not resolve the problem.Reportedly, there are no further plans for further treatment.Caus of event is unknown.